| Catalog Number |
000451 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use the rubber tubing on the evacuator was detaching from the body when the surgeon was clearing out the bladder.It was usually fine the first time round on the patient but if they need to use it again in the same procedure, it falls apart.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The labeling is found to be adequate as it states.Instructions for use: fill with solution.Displace all air before using.Note: for use with resectoscope sheath manufactured by acmi, r.Wolf and k.Storz.Separate adapters (acmi adapter and wolf/storz adapter) are enclosed for use with resectoscope sheaths.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description